Paracetamol 125 mg + Phenylephrine hydrochloride 2.5 mg +
Chlorpheniramine maleate 1 mg
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Save my name, email, and website in this browser for the next time I comment.